| Catalog Number |
05401755190 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The provided qc recovery data from the date of the event was acceptable.It was found that the target draw volume was 8 milliliters (ml), while the sample collected had a draw volume of 6 ml.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable creatinine jaffé gen.2 (compensated) results for 1 patient sample on a cobas c 111 analyzer.The initial creatinine result was 1.13 mg/dl.The next day, the sample was repeated and the result was 1.15 mg/dl.The analyzer was recalibrated and an aliquot of the sample was repeated and the result was 1.58 mg/dl.A separate sample was collected on (b)(6) 2025 and tested at another laboratory and the creatinine result was 0.68 mg/dl.
Additional Manufacturer Narrative
Based on the calibration and qc data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event could not be determined.